MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.44.240

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2005

Hyponatremia upon resumption of paroxetine therapy.

Wakita Masayuki, Matsuoka Hideki, Hamada Rikuzo, Okatsu Hideki, Nakajima Takahiro, Osame Mitsuhiro

Клинический случайСтатьяПеревод в очереди

Аннотация

We present a 79-year-old woman with severe hyponatremia secondary to resumption of treatment with paroxetine, a selective serotonin-reuptake inhibitor antidepressant. Confusion and fatigue followed re-initiation of paroxetine after a 3-month hiatus. Hyponatremia, serum hypoosmolality, and urine hyperosmolality strongly suggested the syndrome of inappropriate secretion of antidiuretic hormone. Hyponatremia was quickly resolved after discontinuation of paroxetine and initiation of intravenous normal saline infusion together with oral fluid restriction. This case underscores the importance of monitoring serum sodium in elderly patients taking paroxetine, whether this represents a new prescription or reintroduction of the drug.

Для цитирования: Wakita Masayuki, Matsuoka Hideki, Hamada Rikuzo, Okatsu Hideki, Nakajima Takahiro, Osame Mitsuhiro. Hyponatremia upon resumption of paroxetine therapy.. Internal medicine (Tokyo, Japan). 2005. DOI: 10.2169/internalmedicine.44.240.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.